I've been getting allergy shots since 1999. I started with twice a week, and have been on once-a-month status for at least ten years now.
I never had any systemic reaction to my shots -- just a local reaction, with the injection site being red, warm, and swollen in an area with about a 10-cm / 4-inch diameter.
It has made a major difference in my daily living, however. When my four weeks are coming to an end, I can FEEL the headache coming back. When I wasn't getting shots, I once had 18 sinus infections in a 23-month period of time. Now I typically get one sinus infection every couple years.
My allergens are also environmental -- dust, dust mites, some molds, some grass and tree pollen.
I would definitely talk to your allergist
about your reactions, as they don't sound normal to me at all
. Systemic reactions to immunotherapy would be along the lines of anaphylactic shock, not drowsiness or lethargy.
Immunotherapy is nothing like "allergy medication" (Benadryl and other antihistamines) and shouldn't produce "sleepy" reactions like those medications would.
Systemic reactions to immunotherapy -- graded on severity -- can be seen on this PDF
. By the time you get to the point of lethargy/loss of consciousness (grade four), it's almost "cancel Christmas, she ain't gonna make it" time.
Discuss your symptoms with your doctor and see if there isn't something medication-related that is causing it, because I'm 99.99999% sure that it's not your allergy shots.